# SDR AWXA0002112

- Difficulty date: August 10, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAL1518338
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FS 377.7 LBL 3 FLOORBEAM TOP T-CAP HAS CORROSION AT SCREW TOP AND BOTTOM SURFACE.  REMOVED DAMAGED UPPER CHORD, FABRICATED AND INSTALLED REPAIR PARTS (UPPER CHORD) PER SRM 53-00-51 FIG 203.
